# SDR CA080805006

- Difficulty date: August 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Damaged
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, NR 2 HYD PUMP CAUTION LIGHT ILLUMINATED. PTU WAS SELECTED ON SO ALL SYSTEMS OPERATED NORMAL FOR ROUTINE LANDING.   EDP CASE HALVES LOOSE AND PUMP NOT MAKING PRESSURE. PUMP REPLACED.
